# SDR CALA2025081507823

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 64,838 hours, 19,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE COVER LOOSE ADJUSTED 2L DOOR BUSSLE, INSTALLATION AND RIGGING NOT AFFECTED
